# SDR CA101001003

- Difficulty date: September 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 6,329 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Clamp
- Condition: Loose
- Location: Discharge Tube
- Stage of operation: CR
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RUBBER HOSE CONNECTOR HAD COME LOOSE FROM DISCHARGE TUBE RESULTING IN A DROP IN MANIFOLD PRESSURE.
